# SDR CALA2021101401874

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 54,881 hours, 19,568 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: NA
- Condition: Missing
- Location: Aft Fuselage Bel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED LAV SERVICE ACCESS DOOR MISSING ON ARRIVAL. COMPLIED WITH CDL. COMPLIED WITH MEL. DISPATCH DESK: 01   NAME: CR                   DATE: 13-OCT-21- TOMC APPROVED CDL 52D FOR LAV SERVICE DOOR MISSING
